# SDR DALA2015032902472

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON REPAIR DOUBLER BEHIND UPPER RUB STRIP AT RT WING INBD FLAP OTBD GUIDE VANE.  RT WING INBD FLAP OTBD GUIDE VANE WAS REPAIRED IAW SRM 57-03D.
